# SDR 2007UALA02873

- Difficulty date: July 28, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT HORIZONTAL STABILIZER LEADING EDGE CAUSED BY BIRD STRIKE.  REMOVED DAMAGE.  INSTALLED INTERNAL DOUBLER REPAIR AND REPLACED DAMAGED RIB.
